Skip to main content

Recent work published by Kari Astala and his collaborators at ICMAT

2017

- FARACO, Daniel and PRATS, Martí, 2017. Characterization for stability in planar conductivities.

- LINDBERG, Sauli, 2017. On the Hardy space theory of compensated compactness quantities. Arch. Rational Mech. Anal. 224 (2017), pp. 709-742, arXiv: 1611.02223.

- OLIVA, Marcos and PRATS, Martí, 2017. Sharp bounds for composition with quasiconformal mappings in Sobolev spaces. Journal of Mathematical Analysis and Applications, vol. 451, Issue 2, pp. 1026-1044, arXiv: 1612.00689.

 

2016

- ANANTHARAMAN, Nalini, LÉAUTAUD, Matthieu and MACIÀ, Fabricio, 2016. Wigner measures and observability for the Schrödinger equation on the disk. To appear in Inventiones Mathematicae, arXiv: 1406.0681.

- ANGULO, Pablo, FARACO, Daniel and GUIJARRO, Luis, 2016. Sufficient conditions for the existence of limiting Carleman weights, arXiv: 1603.04201.

- ASTALA, Kari, CLOP, Albert, FARACO, Daniel, JÄÄSKELÄINEN, Jarmo and KOSKI, Aleksis, 2016. Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian. Annales de l'Institut Henri Poincare (C), DOI: http://dx.doi.org/10.1016/j.anihpc.2016.10.008

- ASTALA, Kari, FARACO, Daniel and ROGERS, Keith M., 2016. Unbounded potential recovery in the plane, Annales Scientifiques de l'École Normale Supérieure, 49(5), pp. 1027-1051,DOI: 10.24033/asens.2302.

- CARO, Pedro and ROGERS, Keith M., 2016. Uniqueness for the Calderón problem with Lipschitz conductivities. Forum of Mathematics, Pi 4, 28 pp.

- CASTRO, Ángel, CÓRDOBA, Diego and FARACO, Daniel, 2016. Mixing solutions for the Muskat problem, arXiv: 1605.04822.

- FARACO, Daniel, MORA-CORRAL, Carlos and OLIVA, Marcos, 2016. Sobolev homeomorphisms with gradients of low rank via laminates. Advances in Calculus of Variations, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv-2016-0009.

- LUCÁ, Renato and ROGERS, Keith M., 2016. Average decay for the Fourier transform of measures with applications. To appear in Journal of the European Mathematical society, arXiv: 1503.00105.

- NAKAMURA, Gen and OLIVA, Marcos, 2016. Exponential decay of solutions to initial boundary value problem for anisotropic visco-elastic systems. Rendiconti del l'Istituto di matematica del l'Università di Trieste: an International Journal of Mathematic 48.

- OLIVA, Marcos, 2016. Bi-Sobolev homeomorphisms f with Df and Df-1 of low rank using laminates. Calc. Var. 55, p. 135, DOI: 10.1007/s00526-016-1080-x.

- PRATS, Martí, 2016. Beltrami equations in the plane and Sobolev regularity, arXiv: 1606.07751.

- TEJERO, Jorge, 2016. Reconstruction and stability for piecewise smooth potentials in the plane. To appear in SIMA, arXiv: 1701.06480.

 

2015

- ANANTHARAMAN, Nalini, FERMANIAN-KAMMERER, Clotilde and MACIÀ, Fabricio, 2015. Semiclassical completely integrable systems: long-time dynamics and observability via two-microlocal Wigner measures, American Journal of Mathematics 137, pp. 577-638.

- ANGULO, Pablo, 2015. Linking curves, sutured manifolds and the Ambrose conjecture for generic 3-manifolds, arXiv: 1509.02125.

- ANGULO, Pablo, 2015. On the set of metrics without local limiting Carleman weights, To appear in Inverse Probl. Imaging, arXiv: 1509.02127.

- ASTALA, Kari, FARACO, Daniel and ROGERS, Keith M., 2015. On Plancherel's identity for a two-dimensional scattering transform, Nonlinearity, vol. 28, No. 8, 2721. DOI: https://doi.org/10.1088/0951-7715/28/8/2721

- GALAZ-GARCÍA, Fernando and GUIJARRO, Luis, 2015. On three-dimensional Alexandrov spaces. International Mathematics Research Notices, pp. 5560-5576.

- LINDBERG, Sauli, 2015. On the Jacobian equation and the Hardy space H1(C). Annales Academiae Scientiarum Fennicae Math. Diss. 160, 64 pp.

- PRATS, Martí and TOLSA, Xavier, 2015. A T (P) theorem for Sobolev spaces on domains. Journal of Functional Analysis 268, pp. 2946-2989, arXiv:1606.03020.

 

2014

- ASTALA, Kari, CLOP, Albert, FARACO, Daniel and JÄÄSKELÄINEM, 2014. Manifolds of quasiconformal mappings and the nonlinear Beltrami equation, arXiv: 1412.4046.

- ANGULO, Pablo, FARACO, Daniel, GUIJARRO, Luis and RUIZ, Alberto, 2014. Obstructions to the existence of limiting Carleman weights, Analysis & PDPE, vol. 9 (2016), No. 3, pp. 575-595, arXiv: 1411.4887.

- CARO, Pedro, DOS SANTOS FERREIRA, David and RUIZ, Alberto, 2014. Stability estimates for the Radon transformwith restricted data and applications. Advances in Mathematics 267, pp. 523-564.

- CARRILLO, Santiago, HERNÁNDEZ, Lorenzo, SUÁREZ, Alberto and TEJERO, Jorge, 2014. Percentiles of sums of heavy-tailed random variables: beyond single-loss approximation, Statistics and Computing 24, pp. 377-397.

 

2013

- BARCELÓ, J. A., FARACO, Daniel, RUIZ, Alberto and VARGAS, Ana, 2013. Reconstruction of discontinuities from backscattering data in two dimensions, SIAM J. Math.Anal., 45(6), pp. 3494-3513, DOI: 10.1137/120902963.

- FARACO, Daniel, KURYLEV, Yaroslav and RUIZ, Alberto, 2013. G-Convergence, Dirichlet to Neumann maps and invisibility, Journal of Functional Analysis, vol. 267, Issue 7, pp. 2478-2506, arXiv: 1311.5466.

- PARCET, Javier and ROGERS, Keith M., 2013. Differentiation of integrals in higher dimensions. Proceedings of the National Academy of Sciences of the United States of America 110, pp. 4941-4944.

 

2011

- ANGULO, Pablo and GUIJARRO, Luis, 2011. Cut and singular loci up to codimension 3, Annales de l'Institut Fourier 61, no. 4, pp. 1655-1681.

- CÓRDOBA, Diego, FARACO, Daniel and GANCEDO, Francisco, 2011. Lack of uniqueness for weak solutions of the incompressible porous media equation. Archive for Rational Mechanics and Analysis 200, pp. 725-746.

 

Others

- ASTALA, Kari, FARACO, Daniel and ROGERS, Keith M. Recovery of the Dirichlet-to-Neumann map from scattering data in the plane, to appear in Kokyuroku Bessatsu.

- FARACO, Daniel and SZÉKELYHIDI, László, 2008. Tartar's conjecture and localization of the quasiconvex hull in R2x2. Acta Mathematica, pp. 279-305.

- FERNÁNDEZ, José Luis and MELIÁN, M. V., 2001. Escaping geodesics of Riemannian surfaces, Acta Mathematica 187, pp. 213-236.

- GUIJARRO, Luis and PETERSEN, Peter, 1997. Rigidity in non-negative curvature. Annales Scientifiques de l'École Normale Supérieure 30, pp. 595-603.

- KENIG, Carlos, RUIZ, Alberto and SOGGE, Christopher, 1987. Uniform Sobolev inequalities and unique continuation for second order differential operators, Duke Mathematical Journal 55, pp. 329-347.

- FERNÁNDEZ, José Luis, 1984. On the growth and coefficients of analytic functions, Annals of Mathematics 120, pp. 505-516.